MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MFG PLAINFIELD KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number U9525
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Upon triage the service tech found the pump to have thermal marks on inside of the unit by the battery.
 
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the reported condition of, ¿unknown¿.The unit was triaged and service found there was thermal damage on the interior of the unit.Verified technician finding of thermal damage.Unit was disassembled.Visual inspection found a small black mark on the battery compartment across from component u17.U17 had damage consistent with a short.A small amount of corrosion was found on the immediate surrounding components of u17.Liquid ingress caused the pcba to corrode, and is the result of customer misuse.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
MDR Report Key7564800
Report Number3008361498-2018-00310
Device Sequence Number1979802
Product Code JOW
UDI-Device Identifier10884521100213
UDI-Public10884521100213
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2013
Device Model NumberU9525
Device Catalogue NumberU9525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1